Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 239, NWS Fort Worth, TX

May 28, 2016Jack County, Young County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 28, 2016, 11:11 PM CDT for Jack County, Young County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2016, 11:11 PM CDT (04:11 UTC)
Expired
May 29, 2016, 12:15 AM CDT
In force
64 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jack County, TX, Young County, TX

The radar

The Dyess AFB radar (KDYX), 105 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3189 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

949 
WUUS54 KFWD 290411
SVRFWD
TXC237-503-290515-
/O.NEW.KFWD.SV.W.0239.160529T0411Z-160529T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1111 PM CDT SAT MAY 28 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  YOUNG COUNTY IN NORTH CENTRAL TEXAS...
  JACK COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1215 AM CDT

* AT 1110 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAHAM...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GRAHAM AROUND 1130 PM CDT. 
  BRYSON AROUND 1150 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NEWCASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING CAN KILL.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM AND MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3340 9888 3340 9842 3347 9842 3347 9798
      3300 9800 3301 9843 3295 9843 3296 9888
TIME...MOT...LOC 0410Z 203DEG 16KT 3304 9859 

HAIL...1.00IN
WIND...60MPH
 
$$

30
1 follow-up statement
458 
WWUS54 KFWD 290510
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1210 AM CDT SUN MAY 29 2016

TXC237-503-290520-
/O.EXP.KFWD.SV.W.0239.000000T0000Z-160529T0515Z/
YOUNG TX-JACK TX-
1210 AM CDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR YOUNG AND JACK COUNTIES WILL
EXPIRE AT 1215 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3340 9888 3340 9842 3347 9842 3347 9798
      3300 9800 3301 9843 3295 9843 3296 9888
TIME...MOT...LOC 0508Z 203DEG 16KT 3304 9859 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 10:13 PM CDT, 58 minutes earlier.

Area forecast discussion, May 28, 10:13 PM CDT, 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
1013 PM CDT SAT MAY 28 2016

.UPDATE...
Confidence in the overnight convection trends is not very high as
coverage is already more than we expected would continue after
sunset. Convectively driven vorticies within the southwest flow
aloft appear to be driving some of the ongoing convection in
combination with weak warm air advection. This will continue into
the overnight hours with isolated to scattered convection expected
mainly west of Interstate 35. Have increased PoPs in this area
overnight and also increased PoPs across our southern counties
between midnight and daybreak. Hi Res guidance continues to
suggest some of these storms will merge into a complex that
affects part of the region late tonight and/or early Sunday
morning. Low level warm advection overnight appears more
favorable west of the region and south of Interstate 20 which
would favor an eastward track into our southern counties. This is
where we will carry the highest PoPs overnight.

JLDunn

&&

.AVIATION...
/ISSUED 638 PM CDT SAT MAY 28 2016/
Thunderstorms have developed in a region of hot and unstable air
roughly west of a KABI-KSAT line. We will need to keep an eye on
RADAR trends this evening as storms approach from the west, but at
this time the feeling is that activity should diminish before
reaching North & Central TX TAF locations. There is some potential
for upscale growth into an MCS over the TX Hill Country, which
might skirt the Waco area to the south tonight, so we will
maintain the VCSH at KACT around 29/06Z.

Otherwise, a return of MVFR cigs is expected at or shortly after
midnight local tonight, with conditions improving late Sunday
morning. A slightly better potential for direct impact from
thunderstorms will exist Sunday evening as a weak upper level
disturbance moves east across the state.

30

&&

.PREV DISCUSSION... /ISSUED 336 PM CDT SAT MAY 28 2016/
Abundant low level moisture will remain in place across the entire
region until a cold front arrives around the middle of next week.
The combination of this moisture coupled with energy associated
with several upper level impulses embedded in southwest flow aloft
will result in scattered afternoon and evening showers and
thunderstorms nearly every day through the middle of next week.

In the short term we expect a few storms to develop over Central
Texas and the Concho Valley late this afternoon/early this evening
where the cap is the weakest and instability is quite high. There
is no good focus for storms, so we expect coverage to be limited.
However, if storms do develop, additional convection is possible
on any outflows. Hail and lightning will be the primary threats,
especially south of Interstate 20 and west of Interstate 35 where
CAPE is in excess of 4000 J/KG.

Sunday morning will be cloudy but rain-free. Rain and thunderstorm
chances will increase Sunday afternoon and evening as a shortwave
approaches from the west. It appears that storms will be most
numerous across the Texas Panhandle Sunday afternoon and evening.
These storms will organize into a complex that will move
east/southeast across the region overnight Sunday through Monday
morning. There is a very good chance that storms could end in
most locations by midday Monday but we will still carry low pops
through Monday night due to timing uncertainties. Storms Sunday
through Monday will have the potential to become strong to severe
as well as to produce locally heavy rainfall.

Thunderstorm chances will increase again on Tuesday/Tuesday night
as a southern branch upper low approaches from the Desert
Southwest. Rain and thunderstorms will be likely Wednesday when a
stronger upper low moves across the Northern Plains and sends a
strong cold front southward through the Central and Southern
Plains. Showers and thunderstorms will develop along and behind
the cold front and linger across the area through the end of the
week.

Dry and cool air at the surface and a building ridge aloft will
bring mostly clear and cooler conditions next weekend with lows
in the 50s and lower 60s Friday and Saturday and highs mainly in
the 70s and lower 80s.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    71  86  69  86  70 /  30  20  40  50  20
Waco                71  86  68  85  69 /  50  30  30  40  20
Paris               68  85  67  84  68 /  10  20  30  40  20
Denton              69  85  67  85  68 /  30  20  50  50  20
McKinney            69  85  67  84  69 /  20  20  40  50  20
Dallas              72  87  70  86  71 /  30  20  40  50  20
Terrell             70  86  68  86  69 /  20  20  30  40  20
Corsicana           71  86  69  85  69 /  40  30  30  40  20
Temple              71  85  69  83  69 /  50  30  30  40  20
Mineral Wells       69  85  66  84  68 /  40  30  50  50  20

&&

.FWD Watches/Warnings/Advisories...
None.
&&

30/82
Hazardous weather outlook, May 28, 3:49 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT SAT MAY 28 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
349 PM CDT SAT MAY 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH TEXAS MAINLY THIS
EVENING AND EARLY TONIGHT. BEST CHANCES WILL BE SOUTH OF
INTERSTATE 20 AND WEST OF INTERSTATE 35. ANY STORMS THAT DEVELOP
COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. COVERAGE OF
STORMS SHOULD DIMINISH AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS ON
SUNDAY THROUGH THURSDAY. SOME SEVERE WEATHER WILL BE POSSIBLE
DURING THIS TIME.

BEST CHANCES FOR THUNDERSTORMS WILL BE SUNDAY NIGHT WHEN A COMPLEX
OF STORMS DEVELOP ACROSS THE PANHANDLE AND WESTERN OKLAHOMA AND
MOVES IN THE DIRECTION OF NORTH TEXAS. IF THIS COMPLEX OF STORMS
DEVELOPS AND MOVES INTO NORTH TEXAS...DAMAGING WIND WOULD BE THE
MAIN THREAT.

ADDITIONAL HIGH CHANCES FOR STORMS WILL ARRIVE ON TUESDAY NIGHT
AND WEDNESDAY AS A RATHER STRONG COLD FRONT MOVES THRUOGH THE
AREA. SOME STORMS COULD BE SEVERE DURING THIS TIME WITH LARGE HAIL
AND DAMAGING WINDS BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH LATE EVENING
MAINLY SOUTH OF I-20 AND WEST OF I-35.

DUNN

In the hours before

Special weather statement, May 28, 8:16 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT SAT MAY 28 2016

TXZ115-290145-
STEPHENS TX-
816 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEPHENS COUNTY
UNTIL 845 PM CDT...

AT 815 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
IBEX...OR 9 MILES EAST OF ALBANY...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...CRYSTAL FALLS AND US-183 NEAR THE THROCKMORTON-
STEPHENS COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3296 9909 3296 9877 3294 9873 3263 9910
TIME...MOT...LOC 0115Z 216DEG 24KT 3277 9915

30
Special weather statement, May 28, 8:44 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CDT SAT MAY 28 2016

TXZ115-290215-
STEPHENS TX-
844 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEPHENS COUNTY
UNTIL 915 PM CDT...

AT 843 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF WOODSON...OR 14 MILES NORTHWEST OF BRECKENRIDGE...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
US-183 NEAR THE THROCKMORTON-STEPHENS COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3296 9909 3296 9884 3277 9899 3282 9910
TIME...MOT...LOC 0143Z 203DEG 18KT 3291 9909

30
Special weather statement, May 28, 9:59 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT SAT MAY 28 2016

TXZ100-101-115-116-290400-
PALO PINTO TX-STEPHENS TX-JACK TX-YOUNG TX-
959 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...NORTHEASTERN
STEPHENS...NORTHERN PALO PINTO AND SOUTHWESTERN JACK COUNTIES UNTIL
1100 PM CDT...

AT 959 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POSSUM KINGDOM STATE PARK...OR 13 MILES SOUTH OF GRAHAM...MOVING
NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS...GRAFORD AND POSSUM KINGDOM STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3303 9858 3321 9818 3300 9806 3282 9806
      3276 9858 3295 9866
TIME...MOT...LOC 0259Z 243DEG 17KT 3291 9850

30
Special weather statement, May 28, 10:17 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT SAT MAY 28 2016

TXZ100-290400-
YOUNG TX-
1017 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN YOUNG COUNTY UNTIL 1100
PM CDT...

AT 1017 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELBERT...OR 13 MILES NORTHEAST OF THROCKMORTON...MOVING NORTHEAST AT 15
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OLNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3340 9895 3340 9849 3326 9850 3321 9895
TIME...MOT...LOC 0317Z 236DEG 12KT 3332 9902

30
Special weather statement, May 28, 10:47 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 PM CDT SAT MAY 28 2016

TXZ100-115-290430-
STEPHENS TX-YOUNG TX-
1047 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YOUNG AND NORTHERN
STEPHENS COUNTIES UNTIL 1130 PM CDT...

AT 1047 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRYSTAL FALLS...OR 12 MILES NORTHEAST OF BRECKENRIDGE...MOVING NORTH AT
20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRYSTAL FALLS AND NEWCASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3296 9900 3296 9895 3330 9895 3328 9860
      3272 9862 3280 9900
TIME...MOT...LOC 0347Z 198DEG 19KT 3292 9880

30
Special weather statement, May 28, 11:03 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 PM CDT SAT MAY 28 2016

TXZ100-101-116-290430-
PALO PINTO TX-JACK TX-YOUNG TX-
1103 PM CDT SAT MAY 28 2016

...SPECIAL WEATHER STATEMENT...

AT 1102 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF BRYSON...OR 13 MILES EAST OF GRAHAM...MOVING NORTH AT 15
MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAHAM...JACKSBORO...GRAFORD...BRYSON AND NEWPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3340 9860 3340 9842 3346 9842 3347 9799
      3292 9806 3291 9857 3295 9858 3296 9861
TIME...MOT...LOC 0402Z 188DEG 14KT 3304 9835

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:16 PM CDTSpecial Weather StatementFWDStephens29 min
May 28, 8:44 PM CDTSpecial Weather StatementFWDStephens31 min
May 28, 9:59 PM CDTSpecial Weather StatementFWDPalo Pinto61 min
May 28, 10:17 PM CDTSpecial Weather StatementFWDYoung43 min
May 28, 10:31 PM CDTSevere Thunderstorm WarningFWDJack, Young28 min
May 28, 10:47 PM CDTSpecial Weather StatementFWDYoung43 min
May 28, 11:03 PM CDTSpecial Weather StatementFWDJack27 min
May 28, 11:37 PM CDTFlash Flood WarningFWDJack, Young3 hr
May 28, 11:54 PM CDTSpecial Weather StatementFWDMontague66 min
May 29, 12:17 AM CDTSevere Thunderstorm WarningFWDYoung58 min
May 29, 1:19 AM CDTSpecial Weather StatementFWDJack41 min
May 29, 2:06 AM CDTSpecial Weather StatementFWDEastland, Stephens24 min
May 29, 2:25 AM CDTSpecial Weather StatementFWDJack35 min
May 29, 2:29 AM CDTFlash Flood WarningFWDJack, Young4 hr
May 29, 2:37 AM CDTSpecial Weather StatementFWDEastland, Stephens53 min
May 29, 2:41 AM CDTSevere Thunderstorm WarningFWDJack, Wise64 min
May 29, 3:08 AM CDTRiver Flood WarningFWDJack68 hr
May 29, 3:19 AM CDTSpecial Weather StatementFWDPalo Pinto56 min
May 29, 4:03 AM CDTSpecial Weather StatementFWDMilam72 min
May 29, 4:15 AM CDTSpecial Weather StatementFWDDenton60 min
May 29, 4:19 AM CDTSpecial Weather StatementFWDErath26 min
May 29, 4:54 AM CDTSpecial Weather StatementFWDTarrant66 min
May 29, 5:12 AM CDTSpecial Weather StatementFWDTarrant63 min
May 29, 5:48 AM CDTRiver Flood WarningFWDDenton38 hr
May 29, 5:45 PM CDTAreal Flood AdvisoryFWDVan Zandt2 hr
May 29, 5:51 PM CDTSpecial Weather StatementFWDDallas24 min
May 29, 6:32 PM CDTSpecial Weather StatementFWDCollin28 min
May 29, 6:43 PM CDTSpecial Weather StatementFWDLamar32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.